# SDR SWAA2025122955937

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 51,319 hours, 27,769 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE UNSECURED FROM DOOR/HOUSING.   RESECURED L1 SLIDE ASY IAW AMM 25-66-01. OK TO CONTINUE SERVICE.
